# SDR SWAA2022070625093

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 27,308 hours, 12,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK- EMERGENCY LIGHT ON RIGHT AFT HATCH DOOR; WHEN YOU TURN ON THE WHITE BRIGHT LIGHT IT START TO FLASH. / [01] REMOVED AND REPLACED RH AFT OVER WING EMERGENCY LIGHT PER AMM 33-21-00-960-805; 25-21-20-000/400-801. TEST NORMAL PER AMM 33-21-00-960-805 AND 21-45-00-700-801.;[02] VERIFIED STEP 1
